MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number N/A
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Date of Event 09/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the doctor had antegrade access on the left femoral artery with a 6 french 10 centimeter pinnacle sheath when he attempted to stent the distal superficial femoral artery (sfa) with a misago device involved.The physician rolled the wheel on the delivery system; however, the stent was not deploying.After manipulation of the system forward and backwards it started to deploy.The stent started to scrunch up; therefore, slight tension was pulled on the delivery system as the stent deployed.This caused the stent to elongate about 20-30 millimeters.The entire sfa was heavily calcified.The estimated blood loss was less than 250cc's.The patient was in stable condition.The procedure was successful.The event occurred intra-operative.There was no patient injury/medical or surgical intervention required.Additional information was received on 05 oct 2022: another stent was placed in addition (within) to the elongated stent.

Brand Name
R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key15638612
Report Number2243441-2022-00026
Device Sequence Number5677498
Product Code NIP
UDI-Device Identifier04987350727749
UDI-Public04987350727749
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2022
Report Date (Section F) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberN/A
Device Catalogue NumberSXR06150R
Device Lot Number200715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/27/2022
Device Age26 MO
Event Location Hospital
Date Report to Manufacturer10/01/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight58 KG
Date Report Sent to FDA10/20/2022